EconPapers    
Economics at your fingertips  
 

Journal of Multivariate Analysis

1971 - 2025

Current editor(s): de Leeuw, J.

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 132, issue C, 2014

A contribution to the visualisation of three-way arrays pp. 1-8 Downloads
Casper J. Albers and John C. Gower
The analysis of distance of grouped data with categorical variables: Categorical canonical variate analysis pp. 9-24 Downloads
Niël J. Le Roux, Sugnet Gardner-Lubbe and John C. Gower
Two-sample location–scale estimation from semiparametric random censorship models pp. 25-38 Downloads
Rianka Bhattacharya and Sundarraman Subramanian
A permutation approach for ranking of multivariate populations pp. 39-57 Downloads
Rosa Arboretti, Stefano Bonnini, Livio Corain and Luigi Salmaso
Robust monitoring of CAPM portfolio betas II pp. 58-81 Downloads
Ondřej Chochola, Marie Hušková, Zuzana Prášková and Josef G. Steinebach
A non-Gaussian multivariate distribution with all lower-dimensional Gaussians and related families pp. 82-93 Downloads
Subhajit Dutta and Marc G. Genton
Penalized quadratic inference functions for semiparametric varying coefficient partially linear models with longitudinal data pp. 94-110 Downloads
Ruiqin Tian, Liugen Xue and Chunling Liu
Detecting changes in cross-sectional dependence in multivariate time series pp. 111-128 Downloads
Axel Bücher, Ivan Kojadinovic, Tom Rohmer and Johan Segers
On SURE estimates in hierarchical models assuming heteroscedasticity for both levels of a two-level normal hierarchical model pp. 129-137 Downloads
S.K. Ghoreishi and M.R. Meshkani
Lasso penalized model selection criteria for high-dimensional multivariate linear regression analysis pp. 138-150 Downloads
Shota Katayama and Shinpei Imori
Biobjective sparse principal component analysis pp. 151-159 Downloads
Emilio Carrizosa and Vanesa Guerrero
Effective degrees of freedom and its application to conditional AIC for linear mixed-effects models with correlated error structures pp. 160-170 Downloads
Rosanna Overholser and Ronghui Xu
Smoothed and iterated bootstrap confidence regions for parameter vectors pp. 171-182 Downloads
Santu Ghosh and Alan M. Polansky
Equivalence testing of mean vector and covariance matrix for multi-populations under a two-step monotone incomplete sample pp. 183-196 Downloads
Shin-ichi Tsukada
Optimal global rates of convergence for noiseless regression estimation problems with adaptively chosen design pp. 197-208 Downloads
Michael Kohler
Characterization of Gaussian distribution on a Hilbert space from samples of random size pp. 209-214 Downloads
B.L.S. Prakasa Rao
On the strong convergence of the optimal linear shrinkage estimator for large dimensional covariance matrix pp. 215-228 Downloads
Taras Bodnar, Arjun K. Gupta and Nestor Parolya
An improved nonparametric estimator of sub-distribution function for bivariate competing risk models pp. 229-241 Downloads
Takeshi Emura, Fan-Hsuan Kao and Hirofumi Michimae

Volume 131, issue C, 2014

Asymptotic behavior of the Whittle estimator for the increments of a Rosenblatt process pp. 1-16 Downloads
Jean-Marc Bardet and Ciprian Tudor
Distributions on matrix moment spaces pp. 17-31 Downloads
Holger Dette, Matthias Guhlich and Jan Nagel
Comparison, utility, and partition of dependence under absolutely continuous and singular distributions pp. 32-50 Downloads
Nader Ebrahimi, Nima Y. Jalali and Ehsan S. Soofi
Exchangeable Hoeffding decompositions over finite sets: A combinatorial characterization and counterexamples pp. 51-64 Downloads
Omar El-Dakkak, Giovanni Peccati and Igor Prünster
Varying coefficient subdistribution regression for left-truncated semi-competing risks data pp. 65-78 Downloads
Ruosha Li and Limin Peng
Posterior analysis of rare variants in Gibbs-type species sampling models pp. 79-98 Downloads
Oriana Cesari, Stefano Favaro and Bernardo Nipoti
Large dimensional analysis and optimization of robust shrinkage covariance matrix estimators pp. 99-120 Downloads
Romain Couillet and Matthew McKay
A derivation of anti-Wishart distribution pp. 121-125 Downloads
Soonyu Yu, Jaena Ryu and Kyoohong Park
Asymptotic expansion of the posterior density in high dimensional generalized linear models pp. 126-148 Downloads
Shibasish Dasgupta, Kshitij Khare and Malay Ghosh
Estimating high dimensional covariance matrices: A new look at the Gaussian conjugate framework pp. 149-162 Downloads
Alexis Hannart and Philippe Naveau
An analysis of longitudinal data with nonignorable dropout using the truncated multivariate normal distribution pp. 163-173 Downloads
Shahab Jolani
High-dimensional sparse MANOVA pp. 174-196 Downloads
T. Tony Cai and Yin Xia
Preserving relationships between variables with MIVQUE based imputation for missing survey data pp. 197-208 Downloads
Brigitte Gelein, David Haziza and David Causeur
On binary and categorical time series models with feedback pp. 209-228 Downloads
Theodoros Moysiadis and Konstantinos Fokianos
Distribution of matrix quadratic forms under skew-normal settings pp. 229-239 Downloads
Rendao Ye, Tonghui Wang and Arjun K. Gupta
Second-order asymptotic theory for calibration estimators in sampling and missing-data problems pp. 240-253 Downloads
Zhiqiang Tan
A characterization of elliptical distributions and some optimality properties of principal components for functional data pp. 254-264 Downloads
Graciela Boente, Matías Salibián Barrera and David E. Tyler
Maximal correlation in a non-diagonal case pp. 265-278 Downloads
F. López Blázquez and B. Salamanca Miño
On relations between BLUEs under two transformed linear models pp. 279-292 Downloads
Baomin Dong, Wenxing Guo and Yongge Tian
A new test for the proportionality of two large-dimensional covariance matrices pp. 293-308 Downloads
Baisen Liu, Lin Xu, Shurong Zheng and Guo-Liang Tian

Volume 130, issue C, 2014

A note on the computation of sharp numerical bounds for the distribution of the sum, product or ratio of dependent risks pp. 1-20 Downloads
Hélène Cossette, Marie-Pier Côté, Mélina Mailhot and Etienne Marceau
Analyzing right-censored and length-biased data with varying-coefficient transformation model pp. 45-63 Downloads
Cunjie Lin and Yong Zhou
The spatial sign covariance matrix with unknown location pp. 107-117 Downloads
Alexander Dürre, Daniel Vogel and David E. Tyler
Specification test for Markov models with measurement errors pp. 118-133 Downloads
Seonjin Kim and Zhibiao Zhao
Dependence properties of multivariate max-stable distributions pp. 134-140 Downloads
Ioannis Papastathopoulos and Jonathan A. Tawn
Infinitely divisible multivariate and matrix Gamma distributions pp. 155-175 Downloads
Victor Pérez-Abreu and Robert Stelzer
Goodness of fit tests for linear mixed models pp. 176-193 Downloads
Min Tang, Eric V. Slud and Ruth M. Pfeiffer
A note on the CLT of the LSS for sample covariance matrix from a spiked population model pp. 194-207 Downloads
Qinwen Wang, Jack W. Silverstein and Jian-feng Yao
Higher-order accuracy of multiscale-double bootstrap for testing regions pp. 208-223 Downloads
Hidetoshi Shimodaira
Tests for real and complex unit roots in vector autoregressive models pp. 224-239 Downloads
Jukka Nyblom and Jaakko Suomala
Stochastic comparison of lifetimes of two (n−k+1)-out-of-n systems with heterogeneous dependent components pp. 240-251 Downloads
Mohsen Rezapour and Mohammad Hossein Alamatsaz
Binary distributions of concentric rings pp. 252-260 Downloads
Nanny Wermuth, Giovanni M. Marchetti and Piotr Zwiernik
Identifiability of cure models revisited pp. 261-274 Downloads
Leonid Hanin and Li-Shan Huang
Empirical likelihood for partly linear models with errors in all variables pp. 275-288 Downloads
Li Yan and Xia Chen
Generalized canonical correlation analysis for classification pp. 310-322 Downloads
Cencheng Shen, Ming Sun, Minh Tang and Carey E. Priebe
Multivariate copulas with hairpin support pp. 323-334 Downloads
Fabrizio Durante, Juan Fernández Sánchez and Wolfgang Trutschnig
Subsampling extremes: From block maxima to smooth tail estimation pp. 335-353 Downloads
Stefan Wager
Partially linear single index models for repeated measurements pp. 354-375 Downloads
Shujie Ma, Hua Liang and Chih-Ling Tsai
Semiparametric efficiency for partially linear single-index regression models pp. 376-386 Downloads
Tao Chen and Thomas Parker
Phi-divergence statistics for the likelihood ratio order: An approach based on log-linear models pp. 387-408 Downloads
Nirian Martin, Raquel Mata and Leandro Pardo
Variable selection and estimation for longitudinal survey data pp. 409-424 Downloads
Li Wang, Suojin Wang and Guannan Wang
Page updated 2025-04-03